RAMAN INTENSITIES, DEPOLARIZATION RATIOS, AND POLARIZABILITY DERIVATIVES - MATRIX NOTATION, RELATION TO OTHER MOLECULAR-CONSTANTS AND SIMPLE ISOTOPIC RULES

Müller A, MOHAN N (1977)
JOURNAL OF CHEMICAL PHYSICS 67(5): 1918-1925.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF CHEMICAL PHYSICS
Band
67
Zeitschriftennummer
5
Seite
1918-1925
ISSN
PUB-ID

Zitieren

Müller A, MOHAN N. RAMAN INTENSITIES, DEPOLARIZATION RATIOS, AND POLARIZABILITY DERIVATIVES - MATRIX NOTATION, RELATION TO OTHER MOLECULAR-CONSTANTS AND SIMPLE ISOTOPIC RULES. JOURNAL OF CHEMICAL PHYSICS. 1977;67(5):1918-1925.
Müller, A., & MOHAN, N. (1977). RAMAN INTENSITIES, DEPOLARIZATION RATIOS, AND POLARIZABILITY DERIVATIVES - MATRIX NOTATION, RELATION TO OTHER MOLECULAR-CONSTANTS AND SIMPLE ISOTOPIC RULES. JOURNAL OF CHEMICAL PHYSICS, 67(5), 1918-1925. doi:10.1063/1.435123
Müller, A., and MOHAN, N. (1977). RAMAN INTENSITIES, DEPOLARIZATION RATIOS, AND POLARIZABILITY DERIVATIVES - MATRIX NOTATION, RELATION TO OTHER MOLECULAR-CONSTANTS AND SIMPLE ISOTOPIC RULES. JOURNAL OF CHEMICAL PHYSICS 67, 1918-1925.
Müller, A., & MOHAN, N., 1977. RAMAN INTENSITIES, DEPOLARIZATION RATIOS, AND POLARIZABILITY DERIVATIVES - MATRIX NOTATION, RELATION TO OTHER MOLECULAR-CONSTANTS AND SIMPLE ISOTOPIC RULES. JOURNAL OF CHEMICAL PHYSICS, 67(5), p 1918-1925.
A. Müller and N. MOHAN, “RAMAN INTENSITIES, DEPOLARIZATION RATIOS, AND POLARIZABILITY DERIVATIVES - MATRIX NOTATION, RELATION TO OTHER MOLECULAR-CONSTANTS AND SIMPLE ISOTOPIC RULES”, JOURNAL OF CHEMICAL PHYSICS, vol. 67, 1977, pp. 1918-1925.
Müller, A., MOHAN, N.: RAMAN INTENSITIES, DEPOLARIZATION RATIOS, AND POLARIZABILITY DERIVATIVES - MATRIX NOTATION, RELATION TO OTHER MOLECULAR-CONSTANTS AND SIMPLE ISOTOPIC RULES. JOURNAL OF CHEMICAL PHYSICS. 67, 1918-1925 (1977).
Müller, Achim, and MOHAN, N. “RAMAN INTENSITIES, DEPOLARIZATION RATIOS, AND POLARIZABILITY DERIVATIVES - MATRIX NOTATION, RELATION TO OTHER MOLECULAR-CONSTANTS AND SIMPLE ISOTOPIC RULES”. JOURNAL OF CHEMICAL PHYSICS 67.5 (1977): 1918-1925.